# SDR DALA2022112207509

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 75-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CORROSION FLOOR BEAM LOCATED FR75 TO FR78 BTW -Y450 TO Y0 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOC FR75 TO FR78 BTW -Y450 TO Y0 AT AFT GALLEY AREA AS PER A330 SRM 51-42-11-801 AND A330 SRM51-72-11-911-001 AND DWG F53478040. (2506561)
